# SDR CALA2019102901847

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 61,866 hours, 22,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Dented
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AFT OF JACK PAD STA 1088 STR 25R FROM CONTACT WITH JACK. SEE LOG PAGE 3665579 FOR DIP AFTER EVALUATED DAMAGE IN AREA FOUND L:1.20" W:1.00 D:0.083" W/Y:1.0"/0.083"=12.04 OUT OF LIMITS. IAW B737-800 SRM 53-00-01 ALLOW DAMAGE 1 FIG 103 DETAIL.G. REPAIR PER EA NO. PD37-53-3081 PROJECT N.809. SHEETS 1 TO 9. EC/RA 5331-02485. DIP CREATED TO ACCOMPLISHED A PERMANANT REPAIR ON OR BEFORE 21OCT2021. V927860. REF TO LOG PAGE 3665579 FOR DIP.
